Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: headaches from effexor ? Manda

Posted by sid on May 14, 2002, at 12:41:11

In reply to Re: headaches from effexor ?, posted by Manda on May 14, 2002, at 11:44:25

You need to take Effexor with food, have you been doing that? The med on an empty stomach will do more damage.
Yogourt often helps digestion in general, so you might want to try taking the med with it as well as with more food (toast and egg for b-fast for example).

- sid


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sid thread:106288
URL: http://www.dr-bob.org/babble/20020510/msgs/106342.html